# SDR 9JLA2021051814417

- Difficulty date: May 11, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N402HP
- Make and model: Cessna 680CE
- Aircraft serial: 6800142
- Aircraft time: 7,497 hours, 4,979 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 049801001
- Part serial: F9982
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED UNCOMMANDED GEAR MOVEMENT. AFTER TAKEOFF THE FLIGHT CREW DESCRIBED THAT THE GEAR HANDLE WAS SELECTED TO THE UP POSITION AND THE GEAR BEGAN TO RETRACT, BUT THE MAIN LANDING GEAR THAN STARTED TO EXTEND TO DOWN AND LOCKED AND THEN RETRACTED ONCE AND AGAIN AND THEN BACK DOWN, 4 TIMES IN TOTAL. FINALLY THE LANDING GEAR STAYED UP AND LOCKED. THE FLIGHT CONTINUED AND NO LANDING GEAR FAULTS WERE NOTED DURING EXTENSION. LANDING WAS WITHOUT EVENT. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THE LANDING GEAR CONTROL WAS DEFECTIVE. AN OVERHAULED UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
